Pacific Journal of Mathematics

Area and normality.

H. Busemann and E. G. Straus

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 35-72.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038627

Mathematical Reviews number (MathSciNet)
MR0121767

Zentralblatt MATH identifier
0101.40102

Subjects
Primary: 53.00
Secondary: 28.00

Citation

Busemann, H.; Straus, E. G. Area and normality. Pacific J. Math. 10 (1960), no. 1, 35--72. https://projecteuclid.org/euclid.pjm/1103038627


Export citation

References

  • [1] W. Barthel, Zum Inhaltsbegriff in der Minkowskisehen Geometric, Math. Z. 58 (1953), 358-375.
  • [2] E. Bertini, Einfhrungin die projektiveGeometrice mehrdimensionalerRaume, Wien 1924.
  • [3] W. Blaschke, Rumliche Variationsprblememil symmetrischerTransversalitdtsbe dingung, Ber. Sachs. Akad. Wiss. Leipzig 68 (1916), 50-55.
  • [4] W. Blaschke, Kreis and Kugel, 2nd edition, Berlin 1956.
  • [5] T. Bonnesen and W. Fenchel, Theorie der konvexen Krper, Ergebnisse Math. Ill 1, Berlin 1934 and New York 1958.
  • [6] H. Busemann, The isoperimetricproblem for Minkowski area, Amer. J. Math. 71 (1949), 743-762.
  • [7] H. Busemann, The foundations of Minkowskian geometry,Comm. Math. Helv. 24 (1950), 156-186.
  • [8] H. Busemann, Volume in terms of concurrent cross-sections, Pacific J. Math. 3 (1953), 1-12.
  • [9] H. Busemann, The geometry of geodesies, New York 1955.
  • [10] H. Busemann and C. M. Petty, Problems on convex bodies, Math. Scand. 4 (1956), 88-94.
  • [11] P. Funk, ber Flachen mit lauter geschlossenen geodatischen Linien, Math. Ann. 74 (1913), 278-300.
  • [12] C. M. Petty, On the geometry of the Minkowski plane, Riv. Mat. Univ. Parma 6 (1955), 269-292.
  • [13] J. Radon, ber eine besondere Art ebener konvexer Kurven, Ber. Sachs. Akad. Wiss Leipzig 6S (1916), 131-134.
  • [14] E. Sperner, Einfhrungin die analytische Geometrie and Algebra I, Gottingen 1948.
  • [15] V. Wagner, Geometry of a space with areal metric and its application to the calculus of variations, (Russian), Mat. Sb. N. S. 19 (41) (1946), 341-404.